EconPapers    
Economics at your fingertips  
 

Exponential Decay for Nonlinear von Kármán Equations with Memory

Jum-Ran Kang

Abstract and Applied Analysis, 2013, vol. 2013, 1-7

Abstract:

We consider the nonlinear von Kármán equations with memory term. We show the exponential decay result of solutions. Our result is established without imposing the usual relation between and its derivative. This result improves on earlier ones concerning the exponential decay.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/484596.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/484596.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:484596

DOI: 10.1155/2013/484596

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:484596